# SDR DALA2019112326853

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE SHEAR TIE LOC ON FRAME 33, BTW STRINGER 42L AND STR. 41R IN FWD CARGO COMPARTMENT (3EA), REPLACED CLEAT (3E/A) LOCATED ON INTERNAL STRUCTURE FRAME 33 BTW STRINGER 42L AND STR 41R IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG D53231535
